# SDR IPXA2020052635674

- Difficulty date: May 4, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 18,903 hours, 11,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACREW MAIN ENTRY DOOR EMERGENCY ASSIST BOTTLE BELOW AVERAGE PSI FOR TEMPERATURESERVICED CREW MAIN ENTRY DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW A300 MM 52-10-14-0301
